Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Increased frequency and urgency of urination, no burning, not UTI. What could this be?

Hi, I am a 22 year old woman. For the last week or so, I have noticed an increased frequency and urgency of urination . I have not changed my diet and I am not drinking more fluids than usual. It is so persistent that I am going about once every hour and many times, I don t urinate that much. There is no stinging or burning, and I have been taking cranberry pills and I took the AZO UTI medicine and neither of them have helped at all. I ve had many UTI s in the past and can easily recognize them but I don t think this is a UTI. Please help!
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
When there is irritation of urethral lining leads to increase frequency of urination.
It may be due to infection or some irritants like medicine has changed Ph of urine etc.
First take urine test 7 confirm that there is infection or not.If no infection found then stop all medicine.
Take a good alkaliser.
If you do not get response then examine your self by a Gynec doctor for anterior wall of vaginal laxity.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor